# SDR REXA2016032200480

- Difficulty date: March 22, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,725 hours, 18,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE NR 4 SEAT RAIL HAS CORROSION AT FS 428.  R & R LT 4 SEAT RAIL IAW AMM 53-01-11-020-002 STEP 3A & 53-01-11-420-001 STEP 2A.
